# SDR FDEA201305271091

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 48,472 hours, 20,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT DISARM ON RAMP.  AFTER EXTENSIVE OPERATION OF SLIDE LOCK MECHANISM  MAINT WAS ABLE TO DISARM SLIDE AND OPEN DOOR.  EXTENSIVE DEBRIS HAD ACCUMULATED IN MECHANISM KEEPING IT FROM FULL TRAVEL.  CLEANED AND LUBED  MECHANISM.  SLIDE ARMING/DISARMING SYS, OPS NORMAL IAW AMM 25-61-20-06-09.  ACFT OK FOR CONTINUED SERVICE.
